# SDR SWAA2024022243390

- Difficulty date: January 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Rbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS540 RBL 24.75 AT PASSENGER CABIN 2024-61307<[01] REPLACED SUPPORT ANGLE LOCATED BS540 RBL 24.75 AT PASSENGER CABIN IAW B737 800 SRM 51-40-02-0G-0; SRM 51-10-02 ITEM 9 AND DWG 143A0060 SHEET 64 REV -;[02] JOB COMPLETED.
